# SDR DALA2023090707334

- Difficulty date: September 6, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 96,487 hours, 44,101 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0669 STRINGER LBL 10.45 STA (1334 TO 1338) IN THEREFORE AREA IT IS OUT OF LIMITS .IN REF NRC 00417. CORRECTIVE ACTION: SUMMARY OF NRC 00584 STRINGER LBL 10.45 BTW STA 1334 TO STA 1338 WAS REPAIRED PER B757-200 SRM 53-00-53. (2956820)
